Author Topic: quit resoril/temazepam insomnia  (Read 97 times)

[Buddie]

quit resoril/temazepam insomnia
« on: May 16, 2022, 02:36:08 pm »
Hi, I took Ambien, then temazepam for insomnia for close to 15 years then they stopped working so I abruptly quit them in early March.  No guidance from prescribing doctor so I did not know I should have tapered slowly.  I only sleep about 2-3 hours a night now and need some advice/help on what I can do to improve my sleep.
Thank you
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: quit resoril/temazepam insomnia
« Reply #1 on: May 16, 2022, 02:41:00 pm »
Hi [...] :hug: Welcome to Benzobuddies

I am glad you are here, stopping these drugs abruptly can bring on severe symptoms.   I am sorry you’re having sleep issues, I had insomnia it will get better for you.  I will leave a link to the insomnia board, time is our healer,  it will take time for the CNS to recover.   Feel free to post to any of the dedicated boards.  We have a wonderful community of people here.  Our members have been through all aspects of benzodiazepine use and withdrawal and are more than willing to share their experiences.

If you can take time to read Prof Ashton’s manual, she describes and explains withdrawal symptoms.

I will put a link to the Ashton manual here for you: Professor Ashtons Manual

Here is link to the support boards

Post withdrawal recovery support board

Cold Turkey, Detox & Rapid Withdrawal 

Take a look at the insomnia board you may find something that will work for you.

Insomnia   

If you would like to add a signature (history of meds/doses etc) to help members give you relevant advice.  Go to the top of the page and select PROFILE then choose forum profile then insert drug history into the text box and remember to click change profile

Welcome aboard
[...]




Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.